# SDR SIMA201121501

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTICED A STRONG ODOR OF SMOKE IN THE COCKPIT, THE NR2 ENGINE ITT ROSE TO 715 DEGREES C, THE DUCT TEMPERATURE ON THE CABIN WENT TO 100 DEGREES C .THE F/A ADVISED SMOKE IN THE CABIN. THE CREW DECLARED AN EMERGENCY. THE ACFT WAS REMOVED FROM SERVICE.   (OPEN)
